# SDR HALA0600493

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,097 hours, 14,674 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8102020000C
- Part serial: 92020126
- Condition: Malfunctioned
- Location: Fwd Galley
- Part time: 5,764 hours, 1,128 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT OF PHX OVEN LOCATED IN FWD GALLEY FACING LEFT SIDE OF FUSELAGE FURTHEST AFT STARTED EMITTING SMOKE AND SMELL OF OVERHEATED INSULATION ALL STOPPED WHEN POWER WAS REMOVED.  WIRES AND CONNECTION INSPECTED AND CHECKED BY ELECTRIC SHOP FOUND OK.  REMOVED AND REPLACED OVEN, OPS CHECK OK.
